# SDR CA011221001

- Difficulty date: May 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,348 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna, 12320008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK NOTED FROM RETAINER'S EDGE TO INBOARD ATTACHMENT SCREW HOLE AS VIEWED FROM THE LT SIDE OF A/C.  ANOTHER CRACK NOTED IN BOTTOM BEND RADIUS OF BRACKET AND EXTENDING ALONG THE BEND FOR APPROX. 1 INCH. PROBABLE CAUSE IS FROM CARRYING EXTERNAL LOADS ON THE SIDE OF THE A/C SUCH AS CANOES, SMALL BOATS ETC.
